SciELO - Scientific Electronic Library Online

 
vol.138 número10Colagenosis perforante reactiva adquirida: Caso clínicoFitoterapia, sus orígenes, características y situación en Chile índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

AIZMAN, ANDRÉS et al. Cognitive impairment probably related to repeated episodes of hypoglycemia. Report of one case. Rev. méd. Chile [online]. 2010, vol.138, n.10, pp.1285-1287. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872010001100013.

We report a 78 year-old diabetic woman, treated with gliburide and metformin, consulting in the emergency room for a non fuctuating impairment in consciousness. She had a history of similar episodes in the last two months. A brain CAT scan showed an old putamen lacunar infarction. Noteworthy was the presence of a low glycosilated hemoglobin level of 5.2%. Hypoglycemic medications were discontinued and the patient was discharged in good conditions. After six months of follow up, the patient did not have further episodes of impairment of consciousness.

Palavras-chave : Cognitive dissonance; Diabetes mellitus; Hyoglycemia.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons